# SDR UALA2010020100394

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 76,621 hours, 8,686 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 19b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

19B EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT. OPS CHECKED OK.
